# SDR VGQY2010081300090

- Difficulty date: August 13, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N753SA
- Make and model: Boeing 747228F
- Aircraft serial: 21787
- Aircraft time: 119,067 hours, 23,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 65B07935171
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL - DURING ACCOMPLISHMENT OF EAM 4753027 FOUND LT AFT VERTICAL CHORD AT STA 340 LT CORROSION EXCEEDED LIMITS.  COMPLIED WITH EN 1184-10, DISCREPANCIES FOUND WHILE PERFORMING BSB 747-53A2562.
